MathSciNet Relay Station
MathSciNet bibliographic data
MR2465913 (2009j:16027) 16S34 (16U60 20C05)
Hertweck, Martin Torsion units in integral group rings of certain metabelian groups. Proc. Edinb. Math. Soc. (2) 51 (2008), no. 2, 363–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement